MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-12: product expired.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results obtained of 47 mg/dl and 41 mg/dl.The expected fasting blood glucose test result range is 70 mg/dl - 138 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 07/13/2019 and open vial date is undisclosed.The meter memory was reviewed for previous test result history.(b)(6).

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9192202
Report Number1000113657-2019-10064
Device Sequence Number19454524
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2019
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2746
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1